I'm 19 years old and have been an Epileptic, because of sleep deprivation, since I was 15 years old. I have been smoking marijuana since I was 14 years old and up until recently, as in the past month or so, I have been smoking a large amount of it. One thing to occur when I smoke is that I get an odd instance of losing control in a quick spurt almost like a glitch. Also I take Novo-Carbamaz (1.5 pills twice daily) to take into consideration. Can anyone shed some light on this?
Hope you are doing well. Every drug can work differently in women and men, or on people of different ages. Marijuana may increase the adverse side effects of tegretol. It is suggested to consult a neurologist and discuss your concerns. He may give you an advice based on your present medical condition. Do keep me posted on how you are doing. I hope you find this information useful.
Best luck and take care!
Thanks for your response. My epilepsy is said to have started due to sleep deprivation. Which is why I take the tegratol. My sleep is on track these days and I get a minimum of 8 hours per night. What would happen if I stopped the medication? Also what affect would the Marijuana have on me? Would I still have the same flickering/glitches?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.